Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conjugate rectilinear congruences


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 3 (1902), 354-371
MSC: Primary 53A25
DOI: https://doi.org/10.1090/S0002-9947-1902-1500605-3
MathSciNet review: 1500605
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25

Retrieve articles in all journals with MSC: 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500605-3
Article copyright: © Copyright 1902 American Mathematical Society

American Mathematical Society